MAUDE Adverse Event Report: DATEX-OHMEDA, INC. GIRAFFE OMNIBED CARESTATION; INCUBATOR, NEONATAL

DATEX-OHMEDA, INC. GIRAFFE OMNIBED CARESTATION; INCUBATOR, NEONATAL
Model Number CS1
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the heater door would not close.There was no patient involvement.
 
Additional Manufacturer Narrative
Ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: gehc trout 3114 n grandview blvd.Usa waukesha, wi 53188.
 
Additional Manufacturer Narrative
Additional information was received that the malfunction would only affect the heater door not opening or closing which is not reportable.The heater door itself was not broken.This is not a reportable malfunction.

Brand Name
GIRAFFE OMNIBED CARESTATION
Common Device Name
INCUBATOR, NEONATAL
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3114 n grandview blvd.
waukesha, WI 53188
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3114 n grandview blvd.
waukesha, WI 53188
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key24501152
Report Number3036470679-2026-00017
Device Sequence Number10115828
Product Code FMZ
UDI-Device Identifier00840682116862
UDI-Public(01)00840682116862(11)171213
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown